# SDR DALA1103649855

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 748-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 748 TO 760, RBL 44, WEB TO CTR WING TANK, ATTACH ANGLE CRACKED. REMOVED DAMAGED ANGLE IAW SRM 51-30-5 AND 51-30-2.  INSTALLED NEW ANGLE PN 591046424, PO 1032365 IAW SRM 51-10-4 AND 51-30-5.
